Alert archive / Kansas / Wind Chill Advisories in 2017

Wind Chill Advisory 4, NWS Dodge City, KS

December 30, 201727 counties in Kansas

NWS Dodge City, KS issued this wind chill advisory at Dec 30, 2017, 3:19 AM CST for 27 counties in Kansas. It took effect at Dec 31, 2017, 12:00 AM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2017, 3:19 AM CST (09:19 UTC)
In effect from
Dec 31, 2017, 12:00 AM CST
Expired
Jan 1, 2018, 12:00 PM CST
In force
36 hr
Issued by
NWS Dodge City, KS
All 27 counties

Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2017-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2017-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2389 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-212 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

372 
WWUS43 KDDC 300919
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
319 AM CST Sat Dec 30 2017

KSZ030-031-043>046-301730-
/O.UPG.KDDC.WC.A.0001.171231T0600Z-180101T1800Z/
/O.NEW.KDDC.WC.Y.0002.171231T0600Z-180101T1800Z/
Trego-Ellis-Scott-Lane-Ness-Rush-
Including the cities of Wakeeney, Pheifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, and La Crosse
319 AM CST Sat Dec 30 2017

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST MONDAY...

The National Weather Service in Dodge City has issued a Wind
Chill Advisory, which is in effect from midnight tonight to noon
CST Monday. The Wind Chill Watch is no longer in effect. 

* WHAT...Very cold wind chills possible. Cold wind chills as low 
  as 20 below zero will cause frostbite in as little as 30 
  minutes to exposed skin. Wind chills could range from 0 to 20 
  below zero. 

* WHERE...Portions of central Kansas and west central Kansas.

* WHEN...Midnight Sunday to noon Monday.

* ADDITIONAL DETAILS...If you plan on heading outdoors for the 
  holiday, make sure to wear extra layers. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken. 
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$

KSZ061>066-074>081-084>090-301730-
/O.UPG.KDDC.WC.A.0001.180101T0000Z-180101T1800Z/
/O.NEW.KDDC.WC.Y.0002.180101T0000Z-180101T1800Z/
Hamilton-Kearny-Finney-Hodgeman-Pawnee-Stafford-Stanton-Grant-
Haskell-Gray-Ford-Edwards-Kiowa-Pratt-Morton-Stevens-Seward-Meade-
Clark-Comanche-Barber-
Including the cities of Syracuse, Lakin, Deerfield, Garden City, 
Jetmore, Hanston, Larned, St. John, Stafford, Macksville, 
Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, 
Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Elkhart,
Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, 
Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa
319 AM CST Sat Dec 30 2017 /219 AM MST Sat Dec 30 2017/

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ SUNDAY
TO NOON CST /11 AM MST/ MONDAY...

The National Weather Service in Dodge City has issued a Wind
Chill Advisory, which is in effect from 6 PM CST /5 PM MST/
Sunday to noon CST /11 AM MST/ Monday. The Wind Chill Watch is no
longer in effect. 

* WHAT...Very cold wind chills possible. Cold wind chills as low 
  as 20 below zero will cause frostbite in as little as 30 
  minutes to exposed skin. Wind chills could range from 0 to 20 
  below zero. 

* WHERE...All of south central and southwest Kansas.

* WHEN...6 PM Sunday to noon Monday.

* ADDITIONAL DETAILS...If you plan on heading outdoors for the 
  holiday, make sure to wear extra layers. 




PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken. 
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$
5 follow-up statements
971 
WWUS43 KDDC 301907
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
107 PM CST Sat Dec 30 2017

KSZ030-031-043>046-311000-
/O.CON.KDDC.WC.Y.0002.171231T0600Z-180101T1800Z/
Trego-Ellis-Scott-Lane-Ness-Rush-
Including the cities of Wakeeney, Pheifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, and La Crosse
107 PM CST Sat Dec 30 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST MONDAY...

* WHAT...Very cold wind chills possible. Cold wind chills as low 
  as 20 below zero will cause frostbite in as little as 30 
  minutes to exposed skin. Wind chills could range from 0 to 20 
  below zero. 

* WHERE...Portions of central Kansas and west central Kansas.

* WHEN...Midnight Sunday to noon Monday.

* ADDITIONAL DETAILS...If you plan on heading outdoors for the 
  holiday, make sure to wear extra layers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$

KSZ061>066-074>081-084>090-311000-
/O.CON.KDDC.WC.Y.0002.180101T0000Z-180101T1800Z/
Hamilton-Kearny-Finney-Hodgeman-Pawnee-Stafford-Stanton-Grant-
Haskell-Gray-Ford-Edwards-Kiowa-Pratt-Morton-Stevens-Seward-Meade-
Clark-Comanche-Barber-
Including the cities of Syracuse, Lakin, Deerfield, Garden City, 
Jetmore, Hanston, Larned, St. John, Stafford, Macksville, 
Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, 
Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Elkhart,
Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, 
Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa
107 PM CST Sat Dec 30 2017 /1207 PM MST Sat Dec 30 2017/

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM CST /5 PM MST/
SUNDAY TO NOON CST /11 AM MST/ MONDAY...

* WHAT...Very cold wind chills possible. Cold wind chills as low 
  as 20 below zero will cause frostbite in as little as 30 
  minutes to exposed skin. Wind chills could range from 0 to 20 
  below zero. 

* WHERE...All of south central and southwest Kansas.

* WHEN...6 PM Sunday to noon Monday.

* ADDITIONAL DETAILS...If you plan on heading outdoors for the 
  holiday, make sure to wear extra layers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$
836 
WWUS43 KDDC 302200
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
400 PM CST Sat Dec 30 2017

KSZ061>066-074>080-084>088-310800-
/O.EXT.KDDC.WC.Y.0002.171231T0600Z-180101T1800Z/
Hamilton-Kearny-Finney-Hodgeman-Pawnee-Stafford-Stanton-Grant-
Haskell-Gray-Ford-Edwards-Kiowa-Morton-Stevens-Seward-Meade-Clark-
Including the cities of Syracuse, Lakin, Deerfield, Garden City, 
Jetmore, Hanston, Larned, St. John, Stafford, Macksville, 
Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, 
Dodge City, Kinsley, Lewis, Greensburg, Haviland, Elkhart, 
Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, 
and Minneola
400 PM CST Sat Dec 30 2017 /300 PM MST Sat Dec 30 2017/

...WIND CHILL ADVISORY NOW IN EFFECT FROM MIDNIGHT CST /11 PM
MST/ TONIGHT TO NOON CST /11 AM MST/ MONDAY...

* WHAT...Very cold wind chills possible. Cold wind chills as low 
  as 20 below zero will cause frostbite in as little as 30 
  minutes to exposed skin. Wind chills could range from 0 to 20 
  below zero. 

* WHERE...All of south central and southwest Kansas.

* WHEN...6 PM Sunday to noon Monday.

* ADDITIONAL DETAILS...If you plan on heading outdoors for the 
  holiday, make sure to wear extra layers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$

KSZ030-031-043>046-310800-
/O.CON.KDDC.WC.Y.0002.171231T0600Z-180101T1800Z/
Trego-Ellis-Scott-Lane-Ness-Rush-
Including the cities of Wakeeney, Pheifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, and La Crosse
400 PM CST Sat Dec 30 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST MONDAY...

* WHAT...Very cold wind chills possible. Cold wind chills as low 
  as 20 below zero will cause frostbite in as little as 30 
  minutes to exposed skin. Wind chills could range from 0 to 20 
  below zero. 

* WHERE...Portions of central Kansas and west central Kansas.

* WHEN...Midnight Sunday to noon Monday.

* ADDITIONAL DETAILS...If you plan on heading outdoors for the 
  holiday, make sure to wear extra layers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$

KSZ081-089-090-310800-
/O.CON.KDDC.WC.Y.0002.180101T0000Z-180101T1800Z/
Pratt-Comanche-Barber-
Including the cities of Pratt, Coldwater, Lake Coldwater, 
Protection, Medicine Lodge, and Kiowa
400 PM CST Sat Dec 30 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO NOON
CST MONDAY...

* WHAT...Very cold wind chills possible. Cold wind chills as low 
  as 20 below zero will cause frostbite in as little as 30 
  minutes to exposed skin. Wind chills could range from 0 to 20 
  below zero. 

* WHERE...All of south central and southwest Kansas.

* WHEN...6 PM Sunday to noon Monday.

* ADDITIONAL DETAILS...If you plan on heading outdoors for the 
  holiday, make sure to wear extra layers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$
679 
WWUS43 KDDC 310922
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
322 AM CST Sun Dec 31 2017

KSZ081-089-090-010930-
/O.EXT.KDDC.WC.Y.0002.171231T0922Z-180101T1800Z/
Pratt-Comanche-Barber-
Including the cities of Pratt, Coldwater, Lake Coldwater, 
Protection, Medicine Lodge, and Kiowa
322 AM CST Sun Dec 31 2017

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY...

* WHAT...Very cold wind chills possible. Wind chills as low as 20
  below zero will cause frostbite in as little as 30 minutes to 
  exposed skin. Wind chills could range from 0 to 20 below zero. 

* WHERE...All of south central and southwest Kansas.

* WHEN...6 PM Sunday to noon Monday.

* ADDITIONAL DETAILS...If you plan on heading outdoors for the 
  holiday, make sure to wear extra layers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$

KSZ030-031-043>046-061>066-074>080-084>088-010930-
/O.CON.KDDC.WC.Y.0002.000000T0000Z-180101T1800Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Morton-Stevens-Seward-Meade-Clark-
Including the cities of Wakeeney, Pheifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin,
Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, 
Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, 
Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, 
Haviland, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, 
Ashland, and Minneola
322 AM CST Sun Dec 31 2017 /222 AM MST Sun Dec 31 2017/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ MONDAY...

* WHAT...Very cold wind chills possible. Wind chills as low as 20
  below zero will cause frostbite in as little as 30 minutes to 
  exposed skin. Wind chills could range from 0 to 20 below zero. 

* WHERE...All of central Kansas and west central Kansas.

* WHEN...Midnight Sunday to noon Monday.

* ADDITIONAL DETAILS...If you plan on heading outdoors for the 
  holiday, make sure to wear extra layers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$

33
156 
WWUS43 KDDC 311622
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
1022 AM CST Sun Dec 31 2017

KSZ030-031-043>046-061>066-074>081-084>090-011000-
/O.CON.KDDC.WC.Y.0002.000000T0000Z-180101T1800Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
Including the cities of Wakeeney, Pheifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin,
Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, 
Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, 
Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, 
Haviland, Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, 
Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection,
Medicine Lodge, and Kiowa
1022 AM CST Sun Dec 31 2017 /922 AM MST Sun Dec 31 2017/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ MONDAY...

* WHAT...Very cold wind chills possible. Wind chills as low as 
  20 below zero will cause frostbite in as little as 30 minutes 
  to exposed skin. Wind chills could range from 0 to 20 below 
  zero. 

* WHERE...All of central Kansas and west central Kansas.

* WHEN...Midnight Sunday to noon Monday.

* ADDITIONAL DETAILS...If you plan on heading outdoors for the 
  holiday, make sure to wear extra layers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$
054 
WWUS43 KDDC 011006
WSWDDC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Dodge City KS
406 AM CST Mon Jan 1 2018

KSZ030-031-043>046-061>066-074>081-084>090-011800-
/O.CON.KDDC.WC.Y.0002.000000T0000Z-180101T1800Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
Including the cities of Wakeeney, Pheifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin,
Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, 
Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, 
Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, 
Haviland, Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, 
Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection,
Medicine Lodge, and Kiowa
406 AM CST Mon Jan 1 2018 /306 AM MST Mon Jan 1 2018/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* WHAT...Very cold wind chills possible. Wind chills as low as 
  20 below zero will cause frostbite in as little as 30 minutes 
  to exposed skin. Wind chills could range from 0 to 20 below 
  zero. 

* WHERE...All of central Kansas and west central Kansas.

* WHEN...Midnight Sunday to noon Monday.

* ADDITIONAL DETAILS...If you plan on heading outdoors for the 
  holiday, make sure to wear extra layers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this wind chill advisory went out at Dec 30, 12:03 AM CST, 3 hours 16 minutes earlier.

Area forecast discussion, Dec 30, 12:03 AM CST, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1203 AM CST Sat Dec 30 2017

...UPDATED AVIATION SECTION...

.SHORT TERM...(This evening through Saturday)
Issued at 311 PM CST Fri Dec 29 2017

A strong cold front will sweep across western Kansas late this
afternoon into this evening with frigid arctic air pushing in
behind the front. This will lead to breezy northerly winds
overnight with an increase in low level cloudiness. Cold air
advection continues to spill into the area tomorrow with mostly
cloudy skies across southwest and west central Kansas with partly
cloudy skies elsewhere. Winds will shift to more of an easterly
direction tomorrow and decrease in speed. As for temperatures,
lows tonight are expected to generally fall into the single digits
with the exception of along the KS/OK border where low teens will
be found. Highs tomorrow are only expected to range from the low
teens across central Kansas to around 30 degrees across far
southwestern Kansas.

.LONG TERM...(Saturday night through Friday)
Issued at 311 PM CST Fri Dec 29 2017

Frigid arctic air will continue to ooze into western Kansas for
the remainder of the weekend into the early part of next week.
This cold air mass along with moderate winds will allow wind
chills to fall to below zero each night with negative teens to
around negative 20 degrees possible Monday morning. A wind chill
watch has been issued for our northern zones Saturday night/Sunday
morning, then the entire forecast area Sunday night into Monday
morning. A warmer air mass returns Tuesday through the remainder
of the extended forecast with continued dry conditions. As for
temperatures, highs Sunday and Monday look to only range from the
single digits across north central Kansas to upper teens across
far southwestern Kansas. Highs then range from the upper 20s
across central Kansas to low 40s across far southwestern Kansas
Tuesday through Friday. Lows will generally be in the single
digits to negative single digits Saturday through Monday nights
then in the teens for the remainder of the long term forecast.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1158 PM CST Fri Dec 29 2017

MVFR stratus should blanket the area through most of this TAF
period as very cold upslope surface winds persist out of the
northeast overnight and Saturday. Scattered flurries also
expected through much of the TAF period. A few light snow showers
possible however, no significant visibility restrictions expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC   5  19   3  12 /   0   0  10   0
GCK   5  21   4  14 /   0   0  10   0
EHA  13  31  10  19 /   0   0  10   0
LBL   8  24   6  16 /   0   0  10   0
HYS   5  12  -1   7 /   0   0  10   0
P28  11  23   5  14 /   0   0  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Wind Chill Watch from late Saturday night through Monday morning
for KSZ030-031-043>046.

Wind Chill Watch from Sunday evening through Monday morning for
KSZ061>066-074>081-084>090.

&&

SHORT TERM...Hovorka_42
LONG TERM...Hovorka_42
AVIATION...Russell
Hazardous weather outlook, Dec 29, 3:44 AM CST, 23 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
344 AM CST Fri Dec 29 2017

KSZ030-031-043>046-061>066-074>081-084>090-300945-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
344 AM CST Fri Dec 29 2017 /244 AM MST Fri Dec 29 2017/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Areas of Freezing Fog are possible early this morning, most
likely across south central Kansas counties (Medicine Lodge,
Pratt, Comanche, Greensburg, Saint John).

Day 1 Hazards
-------------
* Excessive cold: Elevated risk
* Fog: Elevated risk
* Freezing rain: Limited risk
* Fire weather: Limited risk

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Days 2-7 Discussion
-------------------

An arctic airmass will move into the region this weekend
resulting in the coldest temperatures  of the year so far.
Potentially dangerous windchills are likely by Sunday morning.
Wind chill temperatures could be a low as 20 below zero Monday
morning.

Days 2-7 Hazards
----------------
* Saturday
  - Excessive cold: Elevated risk

* Sunday
  - Excessive cold: Significant risk

* Monday
  - Excessive cold: Significant risk

* Tuesday
  - Excessive cold: Elevated risk

* Wednesday
  - Excessive cold: Elevated risk

* Thursday
  - Excessive cold: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

Nearby

Wind Chill Advisories in Kansas, 2017Every wind chill advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.